# SDR MALA080008

- Difficulty date: January 9, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 25,663 hours, 27,896 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED ON RT ELEVATOR 70.88" FROM INBOARD EDGE, 2.88" FROM FWD SPAR.  REPAIRED IAW MAL EO NR S51031.
